Primitive roots for Pjateckii-Šapiro primes
Journal de Théorie des Nombres de Bordeaux, Tome 33 (2021) no. 1, pp. 83-94.

Pour tout nombre réel positif non entier c, la suite (n c ) n est appelée suite de Pjateckii-Šapiro. Étant donné un nombre réel c dans l’intervalle 1 , 11 12, on a une formule asymptotique pour le nombre de nombres premiers de cette suite qui sont au plus égaux à x. Nous utilisons la méthode de Gupta et Murty pour étudier le problème d’Artin pour ces nombres premiers. Nous démontrons que, bien que l’ensemble de ces nombres premiers a une densité relative nulle pour c donné, il existe des entiers positifs qui sont des racines primitives pour une infinité de nombres premiers de Pjateckii-Šapiro pour tout c fixé dans l’intervalle 1 , 77 7 - 1 4.

For any non-integral positive real number c, any sequence (n c ) n is called a Pjateckii-Šapiro sequence. Given a real number c in the interval 1 , 12 11, it is known that the number of primes in this sequence up to x has an asymptotic formula. We would like to use the techniques of Gupta and Murty to study Artin’s problems for such primes. We will prove that even though the set of Pjateckii-Šapiro primes is of density zero for a fixed c, one can show that there exist natural numbers which are primitive roots for infinitely many Pjateckii-Šapiro primes for any fixed c in the interval 1 , 77 7 - 1 4.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1152
Classification : 11A07,  11N05,  11N35,  11N36
Mots clés : Primitive roots, Pjateckii-Šapiro sequence, primes, sieve methods
@article{JTNB_2021__33_1_83_0,
     author = {Jyothsnaa Sivaraman},
     title = {Primitive roots for {Pjateckii-\v{S}apiro} primes},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {83--94},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {33},
     number = {1},
     year = {2021},
     doi = {10.5802/jtnb.1152},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1152/}
}
Jyothsnaa Sivaraman. Primitive roots for Pjateckii-Šapiro primes. Journal de Théorie des Nombres de Bordeaux, Tome 33 (2021) no. 1, pp. 83-94. doi : 10.5802/jtnb.1152. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1152/

[1] Jean-Marc Deshouillers A remark on cube-free numbers in Segal–Piatestki-Shapiro sequences, Hardy-Ramanujan J., Volume 41 (2019), pp. 127-132 | MR 3935505 | Zbl 1448.11055

[2] Étienne Fouvry; Henryk Iwaniec Primes in arithmetic progressions, Acta Arith., Volume 42 (1983) no. 2, pp. 197-218 | Article | MR 719249

[3] Rajiv Gupta; M. Ram Murty A remark on Artin’s conjecture, Invent. Math., Volume 78 (1984) no. 1, pp. 127-130 | Article | MR 762358 | Zbl 0549.10037

[4] Heini Halberstam; Hans-Egon Richert Sieve methods, London Mathematical Society Monographs, 4, Academic Press Inc., 1974 | MR 424730

[5] David R. Heath-Brown The Pjateckii-Šapiro prime number theorem, J. Number Theory, Volume 16 (1983), pp. 242-266 | Article | Zbl 0513.10042

[6] Christopher Hooley On Artin’s conjecture, J. Reine Angew. Math., Volume 225 (1967), pp. 209-220 | MR 207630 | Zbl 0221.10048

[7] Chaohua Jia On Pjateckiĭ-Šapiro prime number theorem, Chin. Ann. Math., Ser. B, Volume 15 (1994) no. 1, pp. 9-22 | Zbl 0795.11038

[8] Grigoriĭ A. Kolesnik The distribution of primes in sequences of the form [n c ], Mat. Zametki, Volume 2 (1972), pp. 117-128 | MR 215799

[9] Dieter Leitmann; Dieter Wolke Primzahlen der Gestalt [n Γ ] in arithmetischen Progressionen, Arch. Math., Volume 25 (1974), pp. 492-494 | Article | MR 354581 | Zbl 0293.10024

[10] H. Q. Liu; Joël Rivat On the Pjateckii-Šapiro prime number theorem, Bull. Lond. Math. Soc., Volume 24 (1992) no. 2, pp. 143-147 | Article | Zbl 0772.11032

[11] Ya Ming Lu An additive problem on Pjateckii-Šapiro primes, Acta Math. Sin., Engl. Ser., Volume 34 (2018) no. 2, pp. 255-264 | MR 3750396 | Zbl 1446.11185

[12] Ilya I. Pjateckii-Šapiro On the distribution of prime numbers in sequences of the form [f(n)], Mat. Sb., Volume 33 (1953), pp. 559-566 | MR 59302

[13] Joël Rivat; Patrick Sargos Nombres premiers de la forme n c , Can. J. Math., Volume 53 (2001) no. 2, pp. 414-433 | Article | MR 1820915 | Zbl 0970.11035

[14] Joël Rivat; Jie Wu Prime numbers of the form n c , Glasg. Math. J., Volume 43 (2001) no. 2, pp. 237-254 | MR 1838628 | Zbl 0987.11052